# SDR DJFA2007147

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N704LX
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Engine: Allsn AE3007C
- System (JASC): 2612 · Fire Detection
- Part: Dau
- Part number: 7013348943
- Part serial: 97030706
- Condition: False Indication
- Location: Nr 1
- Part time: 19 hours, 9 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE CREW REPORTED INTERMITTENT NR 1 ENGINE AND APU FIRE EICAS WARNINGS ALONG WITH A DAU NR 1 MISCOMPARE MESSAGE ON THE EICAS.  MAINTENANCE REVIEWED A RECENTLY REPLACED DAU; ON REVIEW OF THE TEARDOWN REPORT IT WAS NOTED THAT THE UNIT WAS RETURNED TO SERVICE AS A NO-FAULT-FOUND FROM THE BENCH - PREVIOUS FAILURE WAS FALSE WARNINGS ON A DIFFERENT AIRCRAFT.  MAINTENANCE REPLACED THE NR 1 DAU.
